Pakistan Journal of Statistics and Operation Research
 
  Pakistan Journal of Statistics and Operation Research
  Published by: College of Statistical Sciences
  ISSN-Print: 1816-2711
Electronic ISSN: 2220-5810
 
Frequency: Quarterly  
 
 
   
 

Editorial Board
 
 

Editorial Team

Patron/Chief Editor

  1. Dr. Shahid Kamal, Pakistan

    http://www.pu.edu.pk/faculty/descriptions.asp?faculty=61002

    Principal College of Statistical and Actuarial Sciences, University of the Punjab, Lahore

Editor(s)

Associate Editor(s)

Finance Manager(s)

  1. Muhammad Ahmad, Pakistan

Copyeditor(s)

  1. Rehan Ahmad Khan, Pakistan

Section Editor(s)

  1. Maryam Ilyas, Pakistan
  2. Nadia Saeed, Pakistan



Editorial Board

Dr Michael Ross Chernick, Lankenau Institute for Medical Research, United States

Dr. Ramesh Gupta, Professor of Statistics University of Maine Department of Mathematics & Statistics, United States

Professor Dr. M I.A. Ageel, Dean, Quality & Academic Development Chair and Mathematics Professor Jazan University, Jazan, Jazan 45142, Saudi Arabia, Thailand

Dr. Zheng Su, Department of Statistics, Stanford University, United States

Dr. Jose Martines, World Health Organization, Switzerland

Dr. Hassan Zahedi, Department of Mathematics and Statistics, Florida International University, United States

Dr. Adnan Mohammad Awad, Department of Mathematics, University of Jordan, Jordan

Dr. Mir Masoom Ali, Ball State University, United States

Dr. Kamon Budsaba, Thammasat University, Thailand

Dr. Edward John Bedrick, Department of Mathematics and Statistics, Univ. of New Mexico, United States

Dr. Mohammad Shakil, Miami Dade College, Hialeah Campus, United States

Dr. Gamze Özel Kadilar, Department of Statistics, Hacettepe University, Turkey

Dr. Syed Ejaz Ahmed, Department of Mathematics and Statistics, University of Windsor, Ontario, Canada

Dr. Peter Kovacs, Faculty of Economics, University of Szeged, Hungary

Dr.R.R.L. Kantam, Acharya Nagarjuna University, India

Dr. Eric S. Fung, Department of Mathematics,, Hong Kong Baptist University, Hong Kong

Dr. Joseph F Johnson, Department of Mathematics and Statistics, Queen's University, Canada

Dr. Aylin ALIN, Department of Statistics, Dokuz Eylul University, Turkey

Dr. Syed Shahadat Hossain, Institute of Statistical Research and Training University of Dhaka, Bangladesh

Dr. Mohammad Z. Raqab, University of Jordan, Jordan

Professor Dr. Shelton Peiris, The University of Sydney, NSW 2006, Australia

Professor Anwer Khurshid, College of Arts and Science, University of Nizwa, Oman

Dr. Muhammad Qaiser Shahbaz, COMSATS Institute of Information Technology, Lahore, Pakistan

Dr. B. M. Golam Kibria, Florida International University, United States

Dr. Munir Akhtar, COMSATS Institute of Information Technology, Attock, Pakistan


Prof. Farhat Yusuf, Faculty of Business & Economics, Macquarie University, Australia

Md. Mahmudul Alam, DPRI, Kyoto University, Japan, Japan
 
  Navigations  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
(Vol. 9, No. 4, 2013)
 
  Previous Issue
(Vol. 9, No. 3, 2013)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved